MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
After the fracture and removal of the 1st mongo es pre-shaped wire dr.(b)(6) asked for a 2nd mongo es pre-shaped wire (which came out of the same box with the same lot#) and he inserted it down to the distal pt where he again was unable to navigate the tortuosity and cross the lesion.When he removed the wire he again notified me that the 2nd mongo es pre-shape wire had fractured and separated from the polymer jacket like the 1st one.

Brand Name
GLADIUS MONGO ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11576321
Report Number3004718255-2021-00209
Device Sequence Number19879284
Product Code DQX
UDI-Device Identifier14547327123751
UDI-Public(01)14547327123751(17)230331(10)200424A081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2021
Report Date (Section F) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberAP14R324P
Device Lot Number200424A081
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/26/2021